| Model Number |
379969 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Fracture (1260); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This rv lead was capped due to fracture, oversensing, intermittent loss of capture, and pacing inhibition.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes, the lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.